# SDR AU000973

- Difficulty date: October 1, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Condition: Faulty
- Location: Te Flap
- Part time: 59 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP ELECTRONIC CONTROL UNIT (FECU) FAULTY. FOLLOWING CIRCUIT BREAKER REST THE FAULT COULD NOT BE DUPLICATED.
